# SDR UPS06847156

- Difficulty date: June 15, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 80,092 hours, 25,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: DC853B007004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 HEAVY CORROSION ON SEAT TRACK AT STA 1290 LBL 60, MAIN CARGO DECK CUTOUT DAMAGED SEAT TRACK AT STA 1290 LBL 60 IAW SRM 53-02-03 FIG 006.  LOCATED, DRILLED UP HOLES IN SEAT TRACK PLUG REPAIR IAW SRM 51-3-2.  INSTALLED SEAT TRACK PLUG AT STA 1290 LBL 60 IAW SRM 51-3-0.
